# SDR SWAA2021081823101

- Difficulty date: March 6, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 70,174 hours, 41,385 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL FORWARD UPPER SLIDE SEAL PLATE IS CRACKED. / REMOVED GAP COVER 342AT FOR ACCESS IAW SOPM 20-50-01. REMOVED & REPLACED R/H HORIZ. STAB FWD UPPER SLIDE SEAL IAW AMM 53-31-31-400-801. STEP 3.D.& E. OK TO INSTALL 342AT 2166C 13APR20. INSP 21 13APR20. REINSTALLED 342AT IAW SOPM 20-50-01.
